A little improvement

Since I have been using the eyedrops, I have been feeling a lot better- pain wise. I still get the burning, stinging when I wake up. I usually get up very early in the morning, sometimes around 1 a.m. or 3 a.m. I have this habit of getting up to use the bathroom or some noise or a dream may wake me up. That’s usually the time I would feel the stinging. If it is later in the morning like about six o’ clock and I would want to be awake rather than go back to sleep, I would go ahead and brush my teeth. After washing my face, my eyes would be a little more alert for me to go ahead and put the eyedrops in. I usually take the Blink gel and then a little later in the morning around 9 o’ clock, I would take the steroid eyedrops. The pains I usually got with my eyeballs hurting have been decreasing. They have not completely gone but they were very terrible before going to the doctor and receiving the drops. I am going to assume that the drops are healing the damage done to the surface of my eyes. After two days of using the eyedrops, I could tell a big difference it made pain wise. My vision is still the same. I still have the sensitivity to the light. I have driven twice early morning to drop my daughter off to school since my last time and it never failed for the oncoming headlights or if someone is behind me and their headlights are showing up on the side mirrors to hurt my eyes.

I am still seeing the same way with my glasses- the decrease of sharpness. I may have to monitor it. I know I need a new pair of eyeglasses because the outer coating seems messed up. I just cannot afford it right now. Another must is computer glasses because I am on the computer a lot of hours during the day. I am trying to find ways to freelance my skills and since I am on the computer, I need to have good vision.

This morning I took my steroid drops with me to church so that I can put them in after Sunday School and I forgot all about it until it was almost one 0′ clock when we got home so I decided to skip that dose and wait until this evening to take it. I usually do my nightly dose after bathing and before retiring for the night. At this moment, my eyes are hurting a little. I do not know if it is because I have missed a dose or they are just tired. The past few days have been very hectic ones and I have been going to bed a lot later than usual.

I need to end this post now because it is getting to be near bedtime and I have to take the steroid drops. Here’s to hoping that the “pressure” feeling around my eyes eases up. I probably would have to take a couple of pain tablets. Also on a side note, I have to monitor these nauseous feeling I keep getting lately. It’s worse when I haven’t eaten anything yet. Then when I eat, I tend to feel unsatisfied or over full and sometimes I feel as if the food is bland to taste. I am not sure what is up with that.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s